DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/7768

Arxiu Descripció MidaFormat
galebound.pdf782,21 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Pfeifle, J. Gale duality bounds on the location of roots of polynomials with nonnegative coefficients. "Journal of combinatorial theory. Series A", Abril 2010, vol. 117, núm. 3, p. 248-271.
Títol: Gale duality bounds on the location of roots of polynomials with nonnegative coefficients
Autor: Pfeifle, Julián Veure Producció científica UPC
Data: abr-2010
Tipus de document: Article
Resum: We bound the location of roots of polynomials that have nonnegative coefficients with respect to a fixed but arbitrary basis of the vector space of polynomials of degree at most d. For this, we interpret the basis polynomials as vector fields in the real plane, and at each point in the plane analyze the combinatorics of the Gale dual vector configuration. This approach permits us to incorporate arbitrary linear equations and inequalities among the coefficients in a unified manner to obtain more precise bounds on the location of roots. We apply our technique to bound the location of roots of Ehrhart and chromatic polynomials. Finally, we give an explanation for the clustering seen in plots of roots of random polynomials.
ISSN: 0097-3165
URI: http://hdl.handle.net/2117/7768
DOI: doi:10.1016/j.jcta.2009.10.009
Apareix a les col·leccions:MD - Matemàtica Discreta. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius